# SDR 02FDEA00517

- Difficulty date: July 18, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 33,363 hours, 7,736 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shroud
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT,  FUEL DRAIN SHROUD ASSEMBLY CRACKED AT BS 1801.  PERFORMED STOP DRILL ON CRACK PER SRM.
